MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO BRONCHOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO BRONCHOSCOPE
Model Number EB-1570K
Medical Device Problem Codes Device Reprocessing Problem (1091); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility response to a good faith effort(gfe) was provided via e-mail on aug 4 2021.Thirteen devices were involved in this contamination event, with no patient involvement.The type of pollution was found to be dirt / sediment from well water.They could see the dirt in the water, no scopes were processed in dirty water.The dirt ran through the water system and that took care of the problem.We confirmed that the hospital was cleaning the scopes according to the instructions for use, but could not clean due to dirty water.Also, this event occurs only one day and does not occur repeatedly.Evaluation summary: it was caused due to incorrect reprocessing by the customer.In addition, we confirmed that the insertion flexible tube crush; however, it is not related to the alleged complaint.Related mdr:9610877-2021-10449,9610877-2021-10450,9610877-2021-10451,9610877-2021-10452,9610877-2021-10465,9610877-2021-10466,9610877-2021-10467, 9610877-2021-10468,9610877-2021-10469,9610877-2021-10470,9610877-2021-10471,9610877-2021-10472.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This event occurred during reprocessing.There was no report of patient harm.Potential endoscope contamination.(b)(6) 2021 today we had issue without water which caused our scopes to either no get cleaned after procedure or they were cleaned with dirty water.Not known for the exact date, we just know the year the complaint was sent in to manufacturer.

Brand Name
PENTAX
Common Device Name
VIDEO BRONCHOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12322709
Report Number9610877-2021-10464
Device Sequence Number4980928
Product Code EOQ
UDI-Device Identifier04961333228102
UDI-Public04961333228102
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB-1570K
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1